# SDR DALA2023100208048

- Difficulty date: September 26, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2988156) E&E COMPARTMENT DOOR CUT-OUT DAMAGE AT STA 328 RBL 12. INSTALLED REPLACEMENT WEB AT STA 328+10 RBL 12 IAW B737-900 SRM 51-40-02-0G & BOEING DRAWING # 141A8512 LOT# 5047744
